RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 3, Pages 308–315 (Mi timm990)  

This article is cited in 1 scientific paper (total in 1 paper)

On the solvability of an initial-boundary value problem for a nonlinear integro-differential equation with a noncompact operator of Hammerstein type

Kh. A. Khachatryan

Institute of Mathematics, National Academy of Sciences of Armenia

Abstract: We study an initial-boundary value problem for a nonlinear integro-differential equation of Hammerstein–Nemytskii type with a difference kernel on a half-line. This problem, in addition to being theoretically interesting, can be applied in the theory of revenue distribution in a single-product economy.

Keywords: initial-boundary value problem, Caratheodory condition, Sobolev space, iteration, monotonicity.

Full text: PDF file (146 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.968.74
Received: 17.12.2012

Citation: Kh. A. Khachatryan, “On the solvability of an initial-boundary value problem for a nonlinear integro-differential equation with a noncompact operator of Hammerstein type”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 3, 2013, 308–315

Citation in format AMSBIB
\Bibitem{Kha13}
\by Kh.~A.~Khachatryan
\paper On the solvability of an initial-boundary value problem for a~nonlinear integro-differential equation with a~noncompact operator of Hammerstein type
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 3
\pages 308--315
\mathnet{http://mi.mathnet.ru/timm990}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3363325}
\elib{https://elibrary.ru/item.asp?id=20234999}


Linking options:
  • http://mi.mathnet.ru/eng/timm990
  • http://mi.mathnet.ru/eng/timm/v19/i3/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aghavard Kh. Khachatryan, Khachatur A. Khachatryan, Tigran H. Sardaryan, “On solvability of one class of nonlinear integral-differential equation with Hammerstein non-compact operator arising in a theory of income distribution”, Zhurn. SFU. Ser. Matem. i fiz., 8:4 (2015), 416–425  mathnet  crossref
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:444
    Full text:69
    References:48
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021